# SDR HNAA2019060300157

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 48,414 hours, 41,448 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  603     05-50  1851062  30MAY19  CLT  CLOSE
      CREW REPORTS BURNING RUBBER SMELL FROM 80 KTS TO
      6000 FEET                                   
FACT   GROUND RAN AIRCRAFT WITH BLEEDS ON. NO RUBBER SMELL
            NOTED. SUSPECT ODOR WAS FROM SURROUNDIND AIRCRAFT.
            OOK FOR SERVICE.  30MAY19  12:20  CLT
